Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2014, Article ID 187482, 12 pages
http://dx.doi.org/10.1155/2014/187482
Research Article

Subordination Properties of Multivalent Functions Defined by Generalized Multiplier Transformation

1Department of Mathematics, L. N. Government College, Ponneri, Chennai, Tamil Nadu 601 204, India
2Department of Mathematics, Easwari Engineering College, Chennai, Tamil Nadu 600 089, India

Received 31 August 2013; Accepted 11 November 2013; Published 25 February 2014

Academic Editor: Janne Heittokangas

Copyright © 2014 M. P. Jeyaraman and T. K. Suresh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. S. Miller and P. T. Mocanu, “Differential subordinations and univalent functions,” The Michigan Mathematical Journal, vol. 28, no. 2, pp. 157–172, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000. View at MathSciNet
  3. A. Cătaş, “On certain classes of p-valent functions defined by multiplier transformations,” in Proceedings of the International Symposium on Geometric Function Theory and Applications (GFTA '07), S. Owa and Y. Polatoglu, Eds., vol. 91, pp. 241–250, TC İstanbul Kültür University Publications, Istanbul, Turkey, August 2007.
  4. H. M. Srivastava, K. Suchithra, B. A. Stephen, and S. Sivasubramanian, “Inclusion and neighborhood properties of certain subclasses of analytic and multivalent functions of complex order,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 5, pp. 1–8, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Sivaprasad Kumar, H. C. Taneja, and V. Ravichandran, “Classes of multivalent functions defined by Dziok-Srivastava linear operator and multiplier transformation,” Kyungpook Mathematical Journal, vol. 46, no. 1, pp. 97–109, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. N. E. Cho and T. H. Kim, “Multiplier transformations and strongly close-to-convex functions,” Bulletin of the Korean Mathematical Society, vol. 40, no. 3, pp. 399–410, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. N. E. Cho and H. M. Srivastava, “Argument estimates of certain analytic functions defined by a class of multiplier transformations,” Mathematical and Computer Modelling, vol. 37, no. 1-2, pp. 39–49, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Kamali and H. Orhan, “On a subclass of certain starlike functions with negative coefficients,” Bulletin of the Korean Mathematical Society, vol. 41, no. 1, pp. 53–71, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. Orhan and H. Kiziltunç, “A generalization on subfamily of p-valent functions with negative coefficients,” Applied Mathematics and Computation, vol. 155, no. 2, pp. 521–530, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  10. G. S. Sălăgean, “Subclasses of univalent functions,” in Complex Analysis—Fifth Romanian-Finnish Seminar, vol. 1013 of Lecture Notes in Mathematics, pp. 362–372, Springer, Berlin, Germany, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. F. M. Al-Oboudi, “On univalent function defined by a generalized Sălăgean operator,” International Journal of Mathematics and Mathematical Sciences, vol. 27, pp. 1429–1436, 2004. View at Google Scholar
  12. B. A. Uralegaddi and C. Somanatha, “Certain classes of univalent functions,” in Current Topics in Analytic Function Theory, pp. 371–374, World Scientific, Singapore, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. Bulboacă, M. K. Aouf, and R. M. El-Ashwah, “Subordination properties of multivalent functions defined by certain integral operetor,” Banach Journal of Mathematical Analysis, vol. 6, no. 2, pp. 69–85, 2012. View at Google Scholar
  14. J. Patel and A. K. Mishra, “On certain subclasses of multivalent functions associated with an extended fractional differintegral operator,” Journal of Mathematical Analysis and Applications, vol. 332, no. 1, pp. 109–122, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. Z. Pashkouleva, “The starlikeness and spiral-convexity of certain subclasses of analytic functions,” in Current Topics in Analytic Function Theory, pp. 266–273, World Scientific, Singapore, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. Stankiewicz and Z. Stankiewicz, “Some applications of the Hadamard convolution in the theory of functions,” Annales Universitatis Mariae Curie-Skłodowska A, vol. 40, pp. 251–265, 1986. View at Google Scholar
  17. E. T. Whittaker and G. N. Watson, A Course of Modern Analysis: An Introduction to the General Theory of Infinite Processes and of Analytic Functions, Cambridge Mathematical Library, Cambridge University Press, Cambridge, UK, 1996. View at MathSciNet
  18. S. S. Miller and P. T. Mocanu, “Univalent solutions of Briot-Bouquet differential equations,” Journal of Differential Equations, vol. 56, no. 3, pp. 297–309, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. D. R. Wilken and J. Feng, “A remark on convex and starlike functions,” The Journal of the London Mathematical Society, vol. 21, no. 2, pp. 287–290, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. Liu, “On certain sufficient condition for starlike functions,” Soochow Journal of Mathematics, vol. 29, no. 4, pp. 407–412, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. Patel, A. K. Mishra, and H. M. Srivastava, “Classes of multivalent analytic functions involving the Dziok-Srivastava operator,” Computers & Mathematics with Applications, vol. 54, no. 5, pp. 599–616, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. P. T. Mocanu and Gh. Oros, “A sufficient condition for starlikeness of order α,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 9, pp. 557–560, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. P. T. Mocanu, “Some simple criteria for starlikeness and convexity,” Libertas Mathematica, vol. 13, pp. 27–40, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet